# SDR SWAA2021021145211

- Difficulty date: January 8, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 50,417 hours, 34,956 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Rib
- Part number: 186A1303
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB LE STA 92.70 AT LT HORIZONTAL STABILIZER (1 ) / REPLACED RIB LE STA 92.70 AT LT HORIZONTAL STABILIZER (1EA) AND FASTENERS IAW B737-700 SRM 51-40-02 AND DWG 186A1303 REV - PN 186A1352-5
